KSJ Events
2021 AusCycling VICXS R4 - Baw Baw CycloCross Muster (Warragul)

Details
Date
Sun, 29 Aug 2021
Course
Lardner Park
Entries open
Now
Entries close
Wed, 25 Aug 2021 11:59 PM AEST
Scratch cut-off
Wed, 25 Aug 2021 11:59 PM AEST
Pay online by
Fri, 27 Aug 2021 11:59 PM AEST

POSTPONED TO SUNDAY, 29 AUGUST 2021

2021 AusCycling Victorian Cyclo-cross Series

Round 4 - Baw Baw CycloCross Muster

Proudly hosted by

KSJ Events & Warragul Cycling Club



with special thanks to




GENERAL INFO

Men's Categories: - CX-A, CX-B, CX-C & Opens
Women's Categories: - CX-A, CX-B, CX-C & Opens
Young Guns: Too young for a full adult category, too old for Kids. Young Guns is for you. Ride the full course, generally for two laps. Can be chaperoned by an adult.
Kid's Categories: - kidz - generally graded small, medium, larger (incl. balance bikes) - Boys & Girls, (+ Young Guns see below)
Bikes: - CX races are for CX bikes (note: max 35mm tyres & drop handle bars), Opens are for any bike (incl. CX bikes).
Series Rules: AusCycling Victorian Series Regulations can be found here

INFORMATION UPDATES

Please check back as this table will be updated progressively in the lead up to the event

Document Expected
Availability
Status
Version
Link
Series Guidelines now here
Race Schedule provisional draft below
Course Map prior event
Organiser's Technical Guide
Series Regulations, Points, Promotions during season here
Call-up list after entries close
Live Results event day

RACE FEES

Seniors: $40 per day (will be transponder timed)
Young Guns: - $15 (will be transponder timed)
Kids: - (on the day) - no need to pre-register. Please register on the day until 30min before the kids race
Come 'n Try: - (on the day) - no need to pre-register.
All senior grades and Young Guns need to pre-enter via Entryboss only.


REGISTRATION

On-The-Day Entries: - Entries on the day will not be accepted (except for kids)
Scratching: - online entrants can withdrawal with a self-serve, automated refund within EntryBoss prior to the scratching cut-off.
Time Management: - Please aim to arrive with sufficient time to rego, get ready, familarise yourself with the course, say hi to mates and to warm up. Most people need at least an hour prior their race start.


GRADING

If in doubt, please refer to this article from the FOJCX way-back machine for advice regarding grading. http://fojcx.blogspot.com.au/2014/07/what-grade-please-be-guided-by-your.html


RACE SCHEDULE (Provisional)

Main Activity Start Time Duration Finish Time
Free Practice - may be partial course 08:30 01:30 10:00
CX C (40mins) & Open M (30mins) & Young Guns (3 laps) 10:10 00:40 10:50
CX B (50 mins) 11:00 00:50 11:50
Free Practice (non kids track) 12:00 00:50 12:50
Kids Race 12:10 00:15 12:25
Presentations Wave 1 12:30pm 15min 12:45pm
CX WA (50 mins) & CX WB (40 mins), CX WC (30 mins), Open W (30mins) 13:00 00:50 13:50
CX A (60 mins) 14:00 01:00 15:00
Presentations Wave 2 15:15 00:15 15:30

Subject to change depending on entry numbers.

Presentations: - See race schedule.

Start procedures: 

Riders need to present for their race start at least 10 minutes ahead of the scheduled start time so that they can be Called-Up by Commissaires. It is likely that the first 3 rows will be called, rest in random order. Cycling Victoria administer the Series points and as such the call up order. First race of the season, call-ups are based on last year's series points. See series rules for further detail.

Riders in timeslots with multiple categories racing:

We generally stagger the start for riders with shorter race durations, which means once the chequered flag comes out, that signifies the end of the race for all categories. This means, for instance, WA racing for 50 minutes will start at the schedule start time, with WB who are racing for 40 minutes starting approx 10 minutes later - with everyone finishing together. It's still a good idea to be in the start area early for you call up, regardless of whether you have a staggered start or not (because: logistics of organising people).


SPECIAL NOTICES

CX bikes must run CX tyres - 35mm max width (as written on tyre with tiny allowance for tyre flare on wide rims). Definitely no gravel grinder or Monster Cross tyres in CX Race Category. Riders can race Opens with any tyre, any bike.

PITS will be in operation: - As is the tradition in Cross, mechanical assistance must be taken from the designated pit area. Spare wheels & bike changes cannot be taken from random locations on the course - only in the pits. Riders must run the course to the pits if their bike is unrideable. We will run double-sided pits so the max distance to pits should be no more than half a lap depending on course layout.

Series Races - minimum ages? - Open category races are not part of the VIC CX Series points aggregate and are regarded as 'club racing' categories. The minimum age for Series races is riders born 2003 (please check CV Series rules for DOB/effective date requirements). Older juniors (say U15), with suitable experience, looking to race the full course for a full race duration can enter Opens. Young Guns will be for a reduced number of laps and can be chaperoned (see below for more info).


LICENSING

Licensing: - All riders need to be licensed to race (kids race excluded). Either AusCycling (All Discipline or Off-Road) Membership or legacy MTBA Race Competition licenses. PLEASE NOTE: No temporary and trial AusCycling memberships for State-level events, although they will be accepted for the Men’s and Women’s Open category.

RIDERS WHO DO NOT VERIFY AT ENTRY NEED TO PRESENT PROOF OF MEMBERSHIP AT REGISTRATION
Please make sure your EntryBoss Profile info that you provide to organisers is up-to-date and valid.


ABOUT LARDNER PARK

FACILITIES:
Parking: on site parking (follow arrows)
Toilets: toilets and shower facilities available
Coffee Guy: Jindivick Espresso
Food: Warragul Lions Club
Beer: The Press Cellars Warragul
Water: yes, bike-wash facilites available
Tech Support: SRAM


CONTACT

Event Organiser

Event Director
Karin Jones
karin@ksjevents.com.au

Race Director: Rob Eva

Event FB Page

Entries and Grading

AusCycling Victoria
Annina Gallagher
vic.racing@auscycling.org.au

COVID-19 Notice

We are taking COVID-19 restrictions seriously.
By entering this event, you agree to the following:

  • you agree to follow Government COVID recommendations applicable to your jurisdiction
  • you agree to follow the Event's COVID directives
  • you agree that you may be asked to leave the event for non-compliance
  • we appreciate your cooperation, our intention is simply to run a safe event.
Entry prices

Online pricing:

Regular entry
$40.00
Young Guns
$15.00

A payment card fee may apply (calculated at checkout).

Location
Actions available